Her2+ breast cancer. Think I'm having a reaction to my hormone medication?

  • 3 replies
  • 9 subscribers
  • 200 views

On Monday 8th January I had what should have been my first round of chemotherapy.  I also had an 8 minute drip of hormones into my leg (I don't know which hormone but I know my cancer is oestrogen fed and HER2+).

After having the hormone injected into my leg i then was hooked up to the chemo.  I only had 0.4ml of my 20ml bag of chemo then had an anaphylaxis reaction and treatment was stopped.

I've been told I didn't have enough chemo to cause any issues.   

However over the week I've been feeling nauseous, fatigued, achy, loss of appetite and experienced a sore mouth towards the end of the week.  I assumed it might be a trauma reaction due to the anaphylaxis. But I've now got a rash around my eyes and face and today I've developed a rash that is covering my chest.  

I'm wondering if this could be a reaction to the hormone I was given?

My Oncologist is going to try me on Abraxane on 31st January. 

Has anyone experienced anything like this?  I'm not sure if to phone the oncology unit tomorrow or just want until my next appointment on 31st?   I don't want to waste anyones time.